# SDR ASAA2018061425220

- Difficulty date: June 14, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 22,210 hours, 7,322 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005259
- Condition: Unknown
- Location: Nr 1 Engine
- Part time: 30,794 hours, 12,289 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO NR 1 IDG CONTINUED FREQUENT SERVICING. GROUNDED - YES. NR 1 IDG OIL LEVEL WAS JUST BELOW ADD MARK. CLEANED/INSP IDG AND ASSOCIATED PLUMBING. NO LEAKS. PERFORMED STATIC LEAK TEST PER AMM 4-11-00-700-801. PRESSURE STABLE AT 25 PSI FOR OVER 1 HOUR. REPLACED NR 1 IDG PER AMM 24-11-11. NO LEAKS. OPS CHECK GOOD.
